Modal equations for the nonlinear flexural vibrations of a cylindrical shell

Journal Article

A review is made of modal approximations in deriving the equations of motion for the nonlinear flexural vibrations of a cylindrical shell. An improved method is proposed and used which satisfies more exactly the boundary conditions of the problem. Comparisons are made between the present equations and those previously derived in the literature. © 1968.

Duke Authors

Cited Authors

  • Dowell, EH; Ventres, CS

Published Date

  • 1968

Published In

Volume / Issue

  • 4 / 10

Start / End Page

  • 975 - 991

International Standard Serial Number (ISSN)

  • 0020-7683